# SDR ASAA2019101731297

- Difficulty date: October 17, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 23,707 hours, 7,704 cycles
- Engine: Ge CFM56*
- Engine time: 20,199 hours, 6,523 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Engine
- Condition: Corroded
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG INLET AND FAN BLADES- DETAILED INSPT.FOUND 11 EACH NUTPLATES FOR AFT ACOUSTICAL PANELS THAT HAVE CORROSION ON O/B SIDE OF FAN FRAME CASE. ( CORROSION IS ON FAN FRAME CASE). LOCATED AT 3 OCLOCK PANEL, 4 OCLOCK PANEL, 5 OCLOCK PANEL. AND 10 OCLOCK PANEL. ALL NUT PLATES MARKED. GROUNDED - YES. #1 ENGINE REPLACED.
